# SDR KBM2004F00003

- Difficulty date: September 7, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 4,747 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Support Bracket
- Part number: 350A21136324
- Condition: Cracked
- Location: T/R Bellcrank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BRACKET CRACKED UNDER FLOOR STRUCTURE THAT SUPPORTS T/R CONTROL AND BELLCRANK SYSTEM.  REPLACED BACKET WITH SERVICEABLE PART.
